Alert archive / Pennsylvania / River Flood Warnings in 2018
River Flood Warning 38, NWS State College, PA
NWS State College, PA issued this river flood warning at Aug 4, 2018, 1:36 AM EDT for Lancaster County, York County, Pennsylvania. It took effect at Aug 4, 2018, 11:24 AM EDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2018, 1:36 AM EDT (05:36 UTC)
- In effect from
- Aug 4, 2018, 11:24 AM EDT
- Expired
- Aug 5, 2018, 4:11 AM EDT
- In force
- 17 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lancaster County, PA, York County, PA
The radar
The Dover AFB radar (KDOX), 156 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conestoga River at Lancaster (LNCP1). The gauge peaked at 14.28 ft at Aug 4, 2018, 5:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
992
WGUS41 KCTP 040536
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
136 AM EDT Sat Aug 4 2018
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Conestoga River At Lancaster
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this morning.
&&
PAC071-133-041736-
/O.NEW.KCTP.FL.W.0038.180804T1600Z-180805T0656Z/
/LNCP1.1.ER.180804T1600Z.180804T1800Z.180805T0056Z.NO/
136 AM EDT Sat Aug 4 2018
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Conestoga River At Lancaster
* from this afternoon to late tonight...Or until the warning is
cancelled.
* At 1 AM Saturday the stage was...5.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon
and crest near 11.8 feet by this afternoon. The river will fall
below flood stage by this evening.
* At 11.0 feet...Grofftown Road will flood.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$7 follow-up statements
499
WGUS41 KCTP 041403
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
1003 AM EDT Sat Aug 4 2018
Conestoga River At Lancaster
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later today.
&&
PAC071-133-050204-
/O.EXT.KCTP.FL.W.0038.180804T1641Z-180805T0400Z/
/LNCP1.1.ER.180804T1641Z.180804T1800Z.180804T2200Z.NO/
1003 AM EDT Sat Aug 4 2018
The Flood Warning continues for
The Conestoga River At Lancaster
* until late tonight...Or until the warning is cancelled.
* At 9 AM Saturday the stage was...10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon
and crest near 11.3 feet by this afternoon. The river will fall
below flood stage by this evening.
* At 11.0 feet...Grofftown Road will flood.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$
BANGHOFF802
WGUS81 KCTP 041527
FLSCTP
Flood Statement...Corrected Headline
National Weather Service State College PA
1127 AM EDT Sat Aug 4 2018
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conestoga River At Lancaster
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later today.
&&
PAC071-133-050327-
/O.EXT.KCTP.FL.W.0038.180804T1524Z-180805T0400Z/
/LNCP1.1.ER.180804T1416Z.180804T1800Z.180804T2200Z.NO/
1127 AM EDT Sat Aug 4 2018
The Flood Warning continues for
The Conestoga River At Lancaster.
* until late tonight...Or until the warning is cancelled.
* At 10 AM Saturday the stage was 11.2 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river will crest between 11.5 and 12 feet by this afternoon.
The river will fall below flood stage this evening.
* At 11.0 feet...Grofftown Road will flood.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$631
WGUS81 KCTP 041711
FLSCTP
Flood Statement
National Weather Service State College PA
111 PM EDT Sat Aug 4 2018
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conestoga River At Lancaster
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later today.
&&
PAC071-133-050510-
/O.EXT.KCTP.FL.W.0038.000000T0000Z-180805T0646Z/
/LNCP1.2.ER.180804T1416Z.180804T1800Z.180805T0046Z.NO/
111 PM EDT Sat Aug 4 2018
The Flood Warning continues for
The Conestoga River At Lancaster.
* At 12 PM Saturday the stage was 12.7 feet and rising.
The Conestoga River is forecast to crest just above 13 feet
Saturday afternoon.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* At 13.0 feet...Several homes are affected by high water.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$709
WGUS41 KCTP 041726
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
126 PM EDT Sat Aug 4 2018
...Forecast flooding increased from Minor to Moderate severity...
Conestoga River At Lancaster
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later today.
&&
PAC071-133-050526-
/O.CON.KCTP.FL.W.0038.000000T0000Z-180805T0646Z/
/LNCP1.2.ER.180804T1416Z.180804T1800Z.180805T0046Z.NO/
126 PM EDT Sat Aug 4 2018
The Flood Warning continues for
The Conestoga River At Lancaster
* At 12 PM Saturday the stage was...12.7 feet. The Conestoga River
is forecast to crest just above 13 feet Saturday afternoon.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* At 13.0 feet...Several homes are affected by high water.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$490
WGUS81 KCTP 042026
FLSCTP
Flood Statement
National Weather Service State College PA
426 PM EDT Sat Aug 4 2018
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conestoga River At Lancaster
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this evening.
&&
PAC071-133-050825-
/O.EXT.KCTP.FL.W.0038.000000T0000Z-180805T1200Z/
/LNCP1.2.ER.180804T1416Z.180804T1930Z.180805T0600Z.NO/
426 PM EDT Sat Aug 4 2018
The Flood Warning continues for
The Conestoga River At Lancaster.
* At 3 PM Saturday the stage was 14.0 feet and rising.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river will crest just over 14 feet early this evening,
then fall below flood stage Sunday morning.
* At 14.0 feet...The footbridge near the confluence of Stauffer Run
begins to flood.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$
PAC075-107-042056-
/O.CAN.KCTP.FL.W.0039.000000T0000Z-180805T0000Z/
/HTVP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
426 PM EDT Sat Aug 4 2018
The Flood Warning is cancelled for
The Swatara Creek At Harper Tavern.
* At 4 PM Saturday the stage was 8.8 feet and falling.
* Flood stage is 9.0 feet.
* The river crested below flood stage at 8.9 feet and will
continue falling to 4.6 feet by Monday morning.
* At 9.0 feet...Several driveways and other minor roadways are
affected. Water begins to enter some basements.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$578
WGUS81 KCTP 050136
FLSCTP
Flood Statement
National Weather Service State College PA
936 PM EDT Sat Aug 4 2018
...The Flood Warning continues for the following river in
Pennsylvania...
Conestoga River At Lancaster
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued overnight.
&&
PAC071-133-051215-
/O.EXT.KCTP.FL.W.0038.000000T0000Z-180805T1215Z/
/LNCP1.2.ER.180804T1416Z.180804T2100Z.180805T0615Z.NO/
936 PM EDT Sat Aug 4 2018
The Flood Warning continues for
The Conestoga River At Lancaster.
* At 9 PM Saturday the stage was 12.9 feet and falling.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage overnight.
* At 13.0 feet...Several homes are affected by high water.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$
CJE632
WGUS81 KCTP 050811
FLSCTP
Flood Statement
National Weather Service State College PA
411 AM EDT Sun Aug 5 2018
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Conestoga River At Lancaster
&&
PAC071-133-050841-
/O.CAN.KCTP.FL.W.0038.000000T0000Z-180805T1215Z/
/LNCP1.2.ER.180804T1416Z.180804T2100Z.180805T0446Z.NO/
411 AM EDT Sun Aug 5 2018
The Flood Warning is cancelled for
The Conestoga River At Lancaster.
* At 3 AM Sunday the stage was 9.0 feet and falling.
* The river fell below flood stage at 1 AM Sunday.
* Flood stage is 11.0 feet.
* The river will continue falling to 5.3 feet by Tuesday morning.
* At 11.0 feet...Grofftown Road will flood.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Aug 3, 9:10 PM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Aug 3, 9:10 PM EDT, 4 hours 26 minutes before
Area Forecast Discussion National Weather Service State College PA 910 PM EDT Fri Aug 3 2018 .SYNOPSIS... A plume of deep tropical moisture will continue to stream north across the Commonwealth into early tonight bringing locally heavy rain. A weak cold front will push east across Pennsylvania later tonight and early Saturday, sweeping the moisture off the Mid Atlantic Coast. High pressure building in will bring drier but still humid weather and increasing sunshine throughout the upcoming weekend. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Focus for heavy rain and flooding will be over the southeast corner of the forecast area overnight. Radar loop at 01Z is showing and area of heavy rain falling at nose of low level jet over southeast Pa. PWATS near 2 inches, combined with capes near 1000 j/kg, should support rates of over 1 inch an hour in spots overnight. Latest HRRR runs support additional rainfall amounts overnight of 2+ inches in some spots from Harrisburg south and east. Elsewhere, based on latest near term model runs and radar trends, may be able to shave off the western edge of the flash flood watch late this evening. High pressure and associated drier air mass will build in from the Grt Lks late tonight, bringing clearing skies and developing valley fog to the western counties. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... Low level jet and deepest moisture will have shifted east of the region Saturday. However, passage of upper trough could support a few lingering showers, primarily over the southeast counties during the morning and during peak heating of the afternoon over the Allegheny Plateau. For most of the region, arrival of high pressure and lower PWATs will translate to fair and dry conditions. The return of sunshine should allow temperatures to recover to the 80s Saturday afternoon. Fair weather Sat night with overnight lows from near 60 north to 70 south. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... The long term period returns with a ridge over the region that will stifle any precipitation Sunday into Monday. This coupled with a high over the south will bring warmer temperatures and an increase of humidity into middle of the week. There is a chance for POPS Monday afternoon but only slight as there is a lack of instability. This will cease as a deepening trough approaches through southern Canada and will trek through the upper Great lakes and into the region Tuesday and Wednesday. This will bring the next chance for showers/thunderstorms. An unsettled pattern looks to be in store through the latter half of next week. Temperatures will rebound to be around normal through the weekend and into next week. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... Rain activity continues to shift east, and is focusing more across the middle and lower Susquehanna Valley at 00z. Highly variable conditions are expected across the east, with VFR/MVFR conditions punctuated with IFR in heavier rain. Thunder has still been very limited across the area, but will continue to include in KMDT and KLNS TAFs in response to HRRR continuing to insist on blossoming convection between 00z and 08z. As rain tapers off across the west, expect widespread fog development, with IFR/LIFR conditions becoming prevalent across much of the region. For Saturday, expecting widespread morning fog, and some lingering rain in the east, with improvements to VFR in all areas by later morning into early afternoon. .Outlook... Sat...Morning fog/low clouds central and west in the AM. Lingering rain and IFR restrictions in the east. Becoming VFR. Sun...Patchy AM fog possible, otherwise VFR. Mon...Mainly VFR, with isolated PM TSRA impacts possible West. Tue...Mainly VFR, with scattered PM TSRA impacts possible. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT Saturday for PAZ028-036-042- 046-049>053-056>059-063>066. Flash Flood Watch until 10 PM EDT this evening for PAZ012-018- 019-024>027-033>035-037-041-045. && SYNOPSIS...Watson NEAR TERM...Fitzgerald SHORT TERM...Watson/Fitzgerald LONG TERM...Lambert/Ceru AVIATION...Jung
Hazardous weather outlook, Aug 3, 6:33 PM EDT, 7 hours 3 minutes before
Hazardous Weather Outlook National Weather Service State College PA 633 PM EDT Fri Aug 3 2018 PAZ004>006-010-011-017-042245- Warren-McKean-Potter-Elk-Cameron-Clearfield- 633 PM EDT Fri Aug 3 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-018-019-024>027-033>035-037-041-045-042245- Northern Clinton-Northern Centre-Southern Centre-Cambria-Blair- Huntingdon-Mifflin-Somerset-Bedford-Fulton-Tioga-Northern Lycoming- Southern Clinton- 633 PM EDT Fri Aug 3 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ028-036-042-046-049>053-056>059-063>066-042245- Juniata-Franklin-Sullivan-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 633 PM EDT Fri Aug 3 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. In addition, strong to severe thunderstorms with gusty winds are possible in a few spots this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 3, 9:16 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
916 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
EVANEGOLocal storm report, Aug 3, 9:24 PM EDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
924 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
0918 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090
EVANEGOLocal storm report, Aug 3, 10:03 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1003 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
0918 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.
0921 PM FLASH FLOOD 1 WSW HALLAM 40.00N 76.62W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON FRYSVILLE ROAD NEAR THE PRINCE MOBILE
HOME PARK.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090 CTP1802091
EVANEGOLocal storm report, Aug 3, 10:56 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1056 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
0918 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.
0921 PM FLASH FLOOD 1 WSW HALLAM 40.00N 76.62W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON FRYSVILLE ROAD NEAR THE PRINCE MOBILE
HOME PARK.
1042 PM FLASH FLOOD REINHOLDS 40.27N 76.12W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
WATER RESCUE ON CREAMERY ROAD AT THE RAILROAD TRACKS IN
WEST COCALICO TOWNSHIP.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090 CTP1802091 CTP1802095
EVANEGOLocal storm report, Aug 4, 12:20 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1220 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HEAVY RAIN LANDISVILLE 40.09N 76.42W
08/04/2018 M3.11 INCH LANCASTER PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1802096
LA CORTELocal storm report, Aug 4, 12:22 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1222 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM HEAVY RAIN FREYSVILLE 39.93N 76.61W
08/04/2018 M3.70 INCH YORK PA PUBLIC
BETWEEN 645PM AND MIDNIGHT
&&
EVENT NUMBER CTP1802097
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:08 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| Aug 3, 9:33 PM EDT | Areal Flood Advisory | CTP | Lebanon | 117 min |
| Aug 3, 9:49 PM EDT | Areal Flood Advisory | CTP | Clinton | 3 hr |
| Aug 3, 10:30 PM EDT | Areal Flood Advisory | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 60 min |
| Aug 3, 10:57 PM EDT | Flash Flood Warning | CTP | Lancaster, Lebanon, York | 3 hr |
| Aug 3, 11:28 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lebanon, York | 3 hr |
| Aug 4, 12:27 AM EDT | Areal Flood Advisory | CTP | Schuylkill | 2 hr |
| Aug 4, 1:56 AM EDT | Flash Flood Warning | CTP | Lancaster, Lebanon, York | 5 hr |
| Aug 4, 2:59 AM EDT | Dense Fog Advisory | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 12 more | 6 hr |
| Aug 4, 6:44 AM EDT | Areal Flood Warning | CTP | Lancaster, Lebanon, York | 9 hr |
| Aug 4, 11:12 AM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 9 hr |
| Aug 4, 3:41 PM EDT | Areal Flood Warning | CTP | Lancaster | 6 hr |
Nearby
River Flood Warnings in Pennsylvania, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.